# SDR SWAA2024040470088

- Difficulty date: April 3, 2024
- Submitted: April 4, 2024
- Operation: Air carrier
- Aircraft: N8583Z
- Make and model: Boeing 737-8H4
- Aircraft serial: 64799
- Aircraft time: 18,217 hours, 9,464 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Circuit Breaker
- Condition: Broken
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN EMERGENCY LIGHTS CIRCUIT BREAKER BROKEN AT LOCATION P6-11; A9 CABIN EMERGENCY LIGHTS CIRCUIT BREAKER BROKEN AT LOCATION P6-11 A9<[01] REPLACED BROKEN C/B; CHECKS GOOD IAW AMM 33-51-51.
